# SDR SIMA20180612007

- Difficulty date: June 12, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Aircraft: N505AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10053
- Aircraft time: 37,691 hours, 27,691 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossmember
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE OF CROSSMEMBER AT FS280.00 IS CORRODED. REPLACED LEFT SIDE CROSSMEMBER AT FS280 IAW SRM 51-42-06 AND 51-42-13.
